# SDR 2020FA0000313

- Difficulty date: June 18, 2020
- Submitted: June 22, 2020
- Operation: General aviation
- Aircraft: N138MC
- Make and model: Cirrus SR22
- Aircraft serial: 4755
- Engine: Cont IO550N
- Engine time: 344 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Broken
- Location: Engine
- Part time: 344 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT THE ENGINE STARTED RUNNING ROUGH. VISUAL INSPECTION PERFORMED AND CYLINDER NUMBER 6 HAS FOUND TO BE BROKEN IN HALF.
